# SDR COEA2015011401801

- Difficulty date: January 14, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 34,565 hours, 38,487 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250F060200
- Part serial: 292
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 4 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, I, A

## Discrepancy

ON CLIMB OUT, APPROACHING 11000FT, THE ACFT EXPERIENCED A LOSS IN CABIN PRESSURE.  THE CREW SWITCHED TO MANUAL MODE & WAS UNABLE TO PRESSURIZE THE ACFT.  AN EMER DESCENT WAS COMPLETED TO 10000 FT & A RETURN INITIATED DUE TO THE DEPRESSURIZATION.  NO EMER WAS DECLARED & THE ACFT LANDED WITHOUT FURTHER INCIDENT.  PERFORMED A SELF-TEST ON AUTO CONTROLLER, INITIALLY IT PASSED, BUT THEN ON SECOND SELF-TEST DISPLAY WENT BLANK & UNIT FAULTED & DID NOT RESET.  REPLACED THE DIGITAL AUTO CONTROLLER,  OPERATIONS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
